Symplectic log Calabi-Yau surface - deformation class

Tian Jun Li, Cheuk Yu Mak

Research output: Contribution to journalArticlepeer-review

Abstract

We study the symplectic analogue of log Calabi-Yau surfaces and show that the symplectic deformation classes of these surfaces are completely determined by the homological information.

Original languageEnglish (US)
Pages (from-to)351-379
Number of pages29
JournalAdvances in Theoretical and Mathematical Physics
Volume20
Issue number2
DOIs
StatePublished - 2016

Cite this